MathSciNet Relay Station
MathSciNet bibliographic data
MR1782272 (2001g:60164) 60J05 (60F05 60F17)
Maxwell, Michael; Woodroofe, Michael Central limit theorems for additive functionals of Markov chains. Ann. Probab. 28 (2000), no. 2, 713–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement